advertisement

In this Discussion

There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Ibuprofen after ESI

Hi,

I can't really find an answer sorry for any repetition.

I just had an ESI 28hrs ago now in L5 lower back. Leg feels worse but that's not my query!

I've heard Ibuprofen is not advised the day of procedure due to blood thinning effect. What about 24hrs after. Anyone been told anything by your Dr. Mine stated nothing beyond take it easy for a day.

Thanks, good luck,

C
advertisement

Comments

  • dilauroddilauro ConnecticutPosts: 12,519
    edited 08/28/2015 - 9:50 AM
    state you couldn't then it may be alright. I would call your pharmacist and ask them. Many times they are valuable resources for questions like this.

    Ibuprofen contains NSAIDs therefore, I would go to the source to get that real answer.
Sign In or Join Us to comment.